Customers from America, Canada & Philippines November 11th, 2019

11.11.2019

Customers from #america #usa #us #philippines #canada

Pick-up and drop-off at hotel in Osaka

•Tour in #nara & #kyoto by Toyota HIACE 2019

[DRAFT] ITINERARY

07:00~08:00 Pick up at hotel in OSAKA and head to NARA

08:00~09:30 Visit Todaiji Temple and Nara Deer Park <90 Minutes>

09:30~11:00 Head to Kinkakuji – The Golden Pavilion

11:00~11:30 Visit Kinkakuji <30 Minutes>

11:30~12:30 Lunch <60 minutes>

12:30~13:00 Head Higashiyama District

13:00~14:00 Visit Hiyashiyama District (Ninenzaka, Sanneizaka, Kiyomizudera <60 Minutes>

14:00~15:00 Head back to hotel and arrive in OSAKA

Private VIP Tour in #japan

Customise your itinerary your way!

WhatsApp/Viber/WeChat/Line +818043948008

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: